# SDR COEA0705900

- Difficulty date: August 28, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53172222258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2 CORROSION IN HEAVY CHECK: STRINGER 16L BETWEEN FRAME 9 AND 10 HAS CORROSION ON LOWER FLANGE.  REMOVED AND REPLACED NEW STRINGER 16L SECTION BETWEEN FRAME 9 AND 10.  (K)
